# SDR 2024F00004

- Difficulty date: January 4, 2024
- Submitted: January 8, 2024
- Operation: General aviation
- Make and model: Boeing 737-85P
- Aircraft serial: 36695
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK OBSERVED HEAVY FUEL LEAK IN ENGINE #2 DRAIN. CORRECTIVE ACTION: PERFORMED TASK 71-00-00-700-801-F00 TEST 3A - IDLE POWER LEAK CHECK, NO LEAK PRESENT, OK FOR SERVICE.
